RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryabykh, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:258
Abstract pages:785
Full texts:261
References:108
E-mail:

http://www.mathnet.ru/eng/person20428
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/234615

Publications in Math-Net.Ru
2017
1. Kh. Kh. Burchaev, V. G. Ryabykh, G. Yu. Ryabykh, “An extremal problem in the Hardy space $H_p$, $0<p<\infty$”, Sibirsk. Mat. Zh., 58:3 (2017),  510–525  mathnet  elib; Siberian Math. J., 58:3 (2017), 392–404  isi  scopus
2007
2. V. G. Ryabykh, “A necessary and sufficient condition for existence of extremal functions of a linear functional on $H_1$”, Sibirsk. Mat. Zh., 48:6 (2007),  1351–1360  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 1085–1092  isi  scopus
2006
3. V. G. Ryabykh, “Approximation of non-analytic functions by analytic ones”, Mat. Sb., 197:2 (2006),  87–94  mathnet  mathscinet  zmath  elib; Sb. Math., 197:2 (2006), 225–233  isi  scopus
1970
4. V. G. Ryabykh, “Certain properties of analytic functions that are integrable with respect to area”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  87–92  mathnet  mathscinet  zmath
1964
5. V. G. Ryabykh, “Some properties of analytic functions of class $H'_p$”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  528–531  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019